Doctor insights on:
How Gi Bleed Effects Creatinine Levels
Grrrrr my mom just called and said she bleed 1, 000 cc from her anus. Remember she still in hosp w/pulmonary hypertension and etc.... Could bleeding be due to her cumodin? Cumodin level is 2.5. Or a GI bleed? Or is this more serious?
Yes and yes : 1000 ml of rectal bleeding is significant and being anticoagulated on Coumadin (warfarin) makes bleeding more likely and often more severe. I suspect this will be addressed during her hospitalization. Potential causes include ulcers, diverticulosis, angioectasia, tumors, and possibly hemorrhoids. ...Read moreSee 1 more doctor answer
It depends : Gi bleeds can be located in several different places. They can also be of varied intensity from a trace to severe. All of that factors into the plan. Usually a scope can find the site of the bleed. The speed will determine the treatment after site is known. Treatment could be surgical, endoscopic, laser, or medications. ...Read moreSee 1 more doctor answer
Consult physician: Gi bleeding is serious and can be life threatening. Usually have to determine cause of GI bleed by imaging or endoscopy. Upper GI bleeds can be related to ulcers in stomach or duodenum, gastritis, esophagitis, liver disease pancreatitis and cholecystitis. Cure depends on source of bleeding. ...Read more
Depends: You will not know if there is a slow, mild bleed. A persistent slow bleed may cause anemia. A large bleed will produce bloody stool, fainting, weakness and pallor. If you have any doubt do a fecal occult blood test, better yet, see a doctor. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, low fat milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex. ...Read more
Many: Throwing up blood (hematemesis), passing blood through the rectum (hematochezia) are the most obvious. Black, tarry stools can be an indication of less dramatic blood loss. Pale skin and general weakness are the symptoms of anemia, which is a low red blood cell count associated with loss of hemoglobin as a result of chronic low grade GI bleed. ...Read more
- Talk to a doctor live online for free
- How gi bleed effects bun levels?
- Effects of high creatinine levels
- How to boost creatinine level?
- Ask a doctor a question free online
- How to interpret creatinine levels?
- How to control creatinine level?
- Effects of high creatinine levels in blood
- Effects of refrigeration on urine creatinine levels
- Talk to a gastroenterologist online